Studia Logica 71 (1):31-46 (2002)

The paper continues a series of results on cut-rule axiomatizability of the Lambek calculus. It provides a complete solution of a problem which was solved partially in one of the author''s earlier papers. It is proved that the product-free Lambek Calculus with the empty string (L 0) is not finitely axiomatizable if the only rule of inference admitted is Lambek''s cut rule. The proof makes use of the (infinitely) cut-rule axiomatized calculus C designed by the author exactly for this purpose.
Keywords Lambek Calculus  cut rule  axiomatizability
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1016382907414
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 61,064
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On the Directional Lambek Calculus.Wojciech Zielonka - 2010 - Logic Journal of the IGPL 18 (3):403-421.

Add more citations

Similar books and articles


Added to PP index

Total views
11 ( #814,510 of 2,439,670 )

Recent downloads (6 months)
1 ( #432,499 of 2,439,670 )

How can I increase my downloads?


My notes